# SDR 2005UALA00068

- Difficulty date: January 17, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 18,816 hours, 7,313 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL OBSERVED IN THE FLIGHT DECK.  NSPECTED GALLEY AREAS AS WELL AS AVIONICS COOLING FANS. FLIGHT CREW HAD NO OTHER ABNORMAL INDICATIONS OR SYSTEM MALFUNCTIONS. ACCOMPLISHED POWER RUNS AND REPLACED AEVC FILTER CARTRIDGE AS PRECAUTINARY MEASURES. NO TRIPPED BREAKERS FOUND.  CAUSE UNDETERMINED.
